# SDR 96ZZZM357

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  WITH NR 1 A/C OFF SMOKE DISSIPATED, UNABLE TO DUP SMELL IN NR 1 OR NR 2 PACKS WITH APU OR ENGINE AIR AT THIS TIME.
